Tranquiliser (benzo) withdrawal

Discussion in 'Self Harm & Substance Abuse' started by HopingToRecover, Apr 19, 2016.

Thread Status:
Not open for further replies.
  1. HopingToRecover

    HopingToRecover New Member

    Anyone else suffering severely from benzo withdrawal. Now, I understand how these toxic pills work, but it's amazing how anti-anxiety pills can create such horrific mental and physical states....
     
  2. ThePhantomLady

    ThePhantomLady Safety and Support SF Supporter

    I can't say I do, but if it's something you are dealing with I will urge you to see your doctor about this if you haven't already. Withdrawals from any drug is tough and should be handled with care.

    Take good care of yourself!
     
  3. James5706

    James5706 SF Supporter

    The same cycle every month. Abuse my meds, use them up before i'm due for more. Then I get anxious, irritable, stressed, more down, the sweats, poor memory, confused,the list goes on..... Just how i'm feeling now....
     
  4. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Benzo withdrawal is hell, I have been through it before. Please start by taking your medications as prescribed and only if really necessary. What benzodiazepines do you take, if you don't mind me asking? Are you trying to come off them yourself or have you run out..or? Keep talking to us here, we understand!
     
Thread Status:
Not open for further replies.